# SDR SWAA2012100308247

- Difficulty date: September 26, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 18,366 hours, 10,827 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STA 92.7 2ND VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER PER SRM.
